# SDR C2XA01IA200

- Difficulty date: April 7, 2001
- Submitted: April 12, 2001
- Operation: Air carrier
- Aircraft: N16723
- Make and model: Emb EMB-120ER
- Aircraft serial: 120169
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Control Box
- Part number: 12043270501
- Part serial: 120185
- Condition: Inoperative
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

EFD - FLIGHT 3353, THE CREW REPORTED THAT THE FORWARD LANDING GEAR DOORS WOULD NOT CLOSE.  THE AIRCRAFT LANDED AT EFD WITHOUT INCIDENT WHERE MAINTENANCE CLEANED THE HYDRAULIC SOLENOID VALVE, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  THE DISCREPANCY REOCCURRED ON 04/08/01 FLIGHT 3353 AT EFD WHERE MAINTENANCE RESET THE GEAR DOOR EMERGENCY SELECTOR SWITCH, AND THE AIRCRAFT WAS AGAIN APPROVED FOR RETURN TO SERVICE.  ON FLIGHT 4371, THE GEAR DOORS WERE AGAIN FOUND TO REMAIN OPEN.  THE AIRCRAFT LANDED AT IAH WITHOUT INCIDENT WHERE MAINTENANCE REMOVED AND REPLACED THE LANDING GEAR CONTROL RELAY BOX, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  NO FURTHER INCIDENTS HAVE BEEN REPORTED TO DATE.
